# SDR CA081127008

- Difficulty date: June 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 7635109058102
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION PITTING FOUND ON BORE ID OF (2) HELICAL PINIONS  HSI (P.A.P) MGB PN:76351-09500-044 SN:A081-00196 REC`D FOR O/H. PRIOR TO ASSY INSP OF NEW CUSTOMER SUPPLIED HELICAL PINIONS (X2), REVEALED CORROSION PITTING IN BORE ID OF BOTH PINIONS AT AREA OF FWD ROLLER PATHWAY. COMPANY SQID NR08-04520.
